On the linearized theory of failure of brittle bodies with initial stresses
Doklady Akademii Nauk, Tome 252 (1980) no. 5, pp. 1085-1088
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_252_5_a15,
author = {A. N. Guz},
title = {On the linearized theory of failure of brittle bodies with initial stresses},
journal = {Doklady Akademii Nauk},
pages = {1085--1088},
year = {1980},
volume = {252},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_252_5_a15/}
}
A. N. Guz. On the linearized theory of failure of brittle bodies with initial stresses. Doklady Akademii Nauk, Tome 252 (1980) no. 5, pp. 1085-1088. http://geodesic.mathdoc.fr/item/DAN_1980_252_5_a15/